MathSciNet Relay Station
MathSciNet bibliographic data
MR2171774 (2006g:34043) 34B18 (34B15)
Ma, Ruyun Existence of positive solutions of a fourth-order boundary value problem. Appl. Math. Comput. 168 (2005), no. 2, 1219–1231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement